CORRELATION OF MAXIMA IN SEVERAL BIVARIATE NON-NORMAL DISTRIBUTIONS

被引:1
|
作者
BOFINGER, VJ
机构
来源
AUSTRALIAN JOURNAL OF STATISTICS | 1970年 / 12卷 / 01期
关键词
D O I
10.1111/j.1467-842X.1970.tb00106.x
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
引用
收藏
页码:1 / &
相关论文
共 50 条
  • [21] Smoothing of the bivariate LOD score for non-normal quantitative traits
    Buil, A
    Dyer, TD
    Almasy, L
    Blangero, J
    [J]. BMC GENETICS, 2005, 6 (Suppl 1)
  • [22] Bivariate Dispersion Control Charts for Monitoring Non-Normal Processes
    Osei-Aning, Richard
    Abbasi, Saddam Akber
    Riaz, Muhammad
    [J]. QUALITY AND RELIABILITY ENGINEERING INTERNATIONAL, 2017, 33 (03) : 515 - 529
  • [23] Smoothing of the bivariate LOD score for non-normal quantitative traits
    Alfonso Buil
    Thomas D Dyer
    Laura Almasy
    John Blangero
    [J]. BMC Genetics, 6
  • [24] Limit distributions for the bivariate geometric maxima
    Mitov K.
    Nadarajah S.
    [J]. Extremes, 2005, 8 (4) : 357 - 370
  • [25] Evaluation of normal versus non-normal grain size distributions
    Vander Voort G.F.
    Pakhomova O.
    Kazakov A.
    [J]. Materials Performance and Characterization, 2016, 5 (05)
  • [26] THE CORRELATION OF MAXIMA IN SAMPLES DRAWN FROM A BIVARIATE NORMAL-DISTRIBUTION
    BOFINGER, E
    BOFINGER, VJ
    [J]. AUSTRALIAN JOURNAL OF STATISTICS, 1965, 7 (03): : 57 - 61
  • [27] What's normal anyway? Normal and non-normal distributions in psychiatry
    Sara, Grant
    [J]. ACTA NEUROPSYCHIATRICA, 2010, 22 (06): : 305 - 310
  • [28] INTRAUTERINE GROWTH-RETARDATION DETECTED IN SEVERAL SPECIES BY NON-NORMAL BIRTH-WEIGHT DISTRIBUTIONS
    WOOTTON, R
    FLECKNELL, PA
    ROYSTON, JP
    JOHN, M
    [J]. JOURNAL OF REPRODUCTION AND FERTILITY, 1983, 69 (02): : 659 - 663
  • [29] Convergence of Known Distributions to Limiting Normal or Non-normal Distributions: An Elementary Ratio Technique
    Bagui, Subhash
    Mehra, K. L.
    [J]. AMERICAN STATISTICIAN, 2017, 71 (03): : 265 - 271
  • [30] ORDER STATISTICS FROM A CLASS OF NON-NORMAL DISTRIBUTIONS
    SUBRAHMA.K
    [J]. BIOMETRIKA, 1969, 56 (02) : 415 - &